Year 2014, Volume 15, Issue 15, Pages 132 - 144 2014-06-01

SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE

Guangjun Zhu [1] , Feng Shi [2] , Yuxian Geng [3]

191 257

Spanning tree, simplicial complexes, f-vector, h-vector, Hilbert series
Other ID JA73RM64HF
Journal Section Articles
Authors

Author: Guangjun Zhu

Author: Feng Shi

Author: Yuxian Geng

Dates

Publication Date: June 1, 2014

Bibtex @ { ieja266243, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2014}, pages = {132 - 144}, doi = {10.24330/ieja.266243}, title = {SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE}, key = {cite}, author = {Zhu, Guangjun and Shi, Feng and Geng, Yuxian} }
APA Zhu, G , Shi, F , Geng, Y . (2014). SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE. International Electronic Journal of Algebra, 15 (15), 132-144. DOI: 10.24330/ieja.266243
MLA Zhu, G , Shi, F , Geng, Y . "SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE". International Electronic Journal of Algebra 15 (2014): 132-144 <http://dergipark.org.tr/ieja/article/266243>
Chicago Zhu, G , Shi, F , Geng, Y . "SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE". International Electronic Journal of Algebra 15 (2014): 132-144
RIS TY - JOUR T1 - SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE AU - Guangjun Zhu , Feng Shi , Yuxian Geng Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266243 DO - 10.24330/ieja.266243 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 132 EP - 144 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266243 UR - https://doi.org/10.24330/ieja.266243 Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE %A Guangjun Zhu , Feng Shi , Yuxian Geng %T SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266243 %U 10.24330/ieja.266243
ISNAD Zhu, Guangjun , Shi, Feng , Geng, Yuxian . "SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE". International Electronic Journal of Algebra 15 / 15 (June 2014): 132-144. https://doi.org/10.24330/ieja.266243
AMA Zhu G , Shi F , Geng Y . SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE. IEJA. 2014; 15(15): 132-144.
Vancouver Zhu G , Shi F , Geng Y . SPANNING SIMPLICIAL COMPLEXES OF n-CYCLIC GRAPHS WITH A COMMON EDGE. International Electronic Journal of Algebra. 2014; 15(15): 144-132.